I’ve been using Kevis 8 for 2 1/2 months now, 6 days a week. It seems like I’m losing more hair than I originally have. Instead of only the top of my head, it is all around my head. What shall I do? I bought a year supply.
While I doubt that Kevis 8 has actually increased your hair loss, it is quite probable that it has done nothing to slow its progress or regrow hair. Kevis 8 is a drug-free product containing the following ingredients:
Water, SD Alcohol 40-c+SD Alcohol 3-c, Propylene Glycol, Hydrolized Glycosaminoglycans (Thioglycoran), Panthenol, Sorbic Acid, Methylparaben, Hyaluronic Acid (H.U.C.P.), Thurfylnicotinate HCL, Propylparaben, Sodium Hydroxide, Biotin, Fragrance.
Some of these ingredients may improve hair quality but none are clinically proven to stop balding or grow hair.
There are many causes of female hair loss. If you haven’t yet done so, I highly recommend consulting a dermatologist or hair restoration physician to diagnose the reason for your thinning hair. You may benefit from Rogaine (minoxidil). This is the only clinically proven and FDA approved medical hair loss treatment for women. It is also very affordable.
Editorial Assistant and Forum Co-Moderator for the Hair Transplant Network, the Coalition Hair Loss Learning Center, and the Hair Loss Q & A Blog.
To share ideas with other hair loss sufferers visit the hair loss forum and social community